MAUDE Adverse Event Report: Abbott Medical Aveir¿ Leadless Pacemaker, Right Ventricle

Abbott Medical Aveir¿ Leadless Pacemaker, Right Ventricle
Model Number LSP112V
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an increase in capture threshold was observed on the right ventricular (rv) leadless pacemaker (lp) resulting in patient experiencing syncope.The rv lp is pending a replacement procedure.The patient was stable.

Brand Name
Aveir¿ Leadless Pacemaker, Right Ventricle
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50792874
Report Number2017865-2026-19440
Device Sequence Number10510958
Product Code PNJ
UDI-Device Identifier05415067034472
UDI-Public(01)05415067034472(10)S000103561(17)260506
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberLSP112V
Device Lot NumberS000103561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown